RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, Issue 8(89), Pages 102–107 (Mi vsgu128)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

A problem with displacements in the boundary conditions

E. A. Utkina

Dept. of Common Mathematcs, Kazan Federal University, Kazan, 420008, Russian Federation

Abstract: A problem with conditions relating to the values of an unknown function on the opposite sides of a rectangular characteristiс domain D for a linear hyperbolic equations is considered. This problem is reduced to the system of Fredholm equations of the second kind. The proof of solvability is based on the a priori estimates of additional conditions on the coefficients of the equation.

Keywords: problems with displacements, hyperbolic equation, Fredholm equations.

Full text: PDF file (315 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.956
Received: 18.11.2011
Revised: 09.12.2011

Citation: E. A. Utkina, “A problem with displacements in the boundary conditions”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, no. 8(89), 102–107

Citation in format AMSBIB
\Bibitem{Utk11}
\by E.~A.~Utkina
\paper A problem with displacements in the boundary conditions
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2011
\issue 8(89)
\pages 102--107
\mathnet{http://mi.mathnet.ru/vsgu128}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu128
  • http://mi.mathnet.ru/eng/vsgu/y2011/i8/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Utkina, “O zadachakh so smescheniyami v granichnykh usloviyakh dlya giperbolicheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:1 (2016), 65–73  mathnet  crossref  zmath  elib
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:143
    Full text:56
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020